# SDR AUS20031193

- Difficulty date: November 16, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 426871
- Condition: Unserviceable
- Location: Antiskid Sys
- Part time: 3,252 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) ANTI-SKID SYSTEM CONTROL BOX FAILED.
